# SDR UALA2012081404490

- Difficulty date: August 10, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N509UA
- Make and model: Boeing 757222
- Aircraft serial: 24763
- Aircraft time: 71,818 hours, 26,907 cycles
- Engine: Pwa PW2037
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER, UPPER SKIN PANEL BETWEEN FRONT SPAR AND AUX SPAR FROM FUSELAGE TO OTBD TIP HAS NUMEROUS DENTS APPROX 6 PER SQUARE FOOT.  THERE WERE NO DEFECTS NOTED.  SANDED, FILLED, SANDED, PRIMED AND PAINTED LT STAB UPPER SURFACE.  ACCOMPLISHED EVA-81043, AND EVA-81044.
